# SDR ASAA2019011927863

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 13,157 hours, 4,266 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED AUTOLAND PER REQUEST ON RELEASE. AIRCRAFT MAINTAINED GLIDESLOPE AND INITIAL FLARE BUT WAS ALIGNING ON FAR RIGHT SIDE OF RUNWAY 24R W/ PROPORTIONAL LOCALIZER DEVIATION. WINDS WERE LIGHT & VARIABLE AND CRITICAL AREA WAS PROTECTED. TURNED OFF AUTOPILOT IN FLARE AND CORRECTED TOWARDS CENTERLINE. HGS OPERATED NORMALLY. GROUNDED - YES. ACCOMPLISHED LAND VERIFY TESTS REF AMM 22-00-01. PASSES ALL TESTS. AUTOLAND TESTS OPS CHECK GOOD. LWMP STATUS AUTHORIZED TO CAT 111A AUTOLAND & HGS. HGS SYSTEM PASSES ALL TESTS. REF AMM 34-36-00.
